# SDR 96ZZZX1875

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47677
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO DOOR CUTOUT, FUSELAGE SKIN DAMAGED FORWARD CENTER AREA.  REPAIRED IAW DC9 SRM CH 53.  ACFT TT:  35,951 HRS.  ACFT TC:  49,919.
